# SDR DALA2024100209632

- Difficulty date: September 28, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0586898) AFT CARGO BAY FLOOR TRACK HAS DAMAGE ON UPPER SURFACE AT STA 727H+18 LBL 6 WL 158. REPAIRED AFT CARGO BAY FLOOR TRACK AT STA 727H+18 LBL 6 WL 158 IAW B737 SRM 53-00-53-2R-4.
